Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3102960, 6 pages
http://dx.doi.org/10.1155/2016/3102960
Research Article

Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination

1Post-Graduate and Research Department of Mathematics, Government Arts College for Men, Krishnagiri, Tamil Nadu 635001, India
2Department of Mathematics, L. N. Government College, Ponneri, Tiruvalur, Tamil Nadu 601204, India
3Department of Mathematics, Government First Grade College, Vijayanagar, Bangalore, Karnataka 560104, India

Received 26 February 2016; Accepted 10 April 2016

Academic Editor: Teodor Bulboaca

Copyright © 2016 Nanjundan Magesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Robertson, “Quasi-subordination and coefficient conjectures,” Bulletin of the American Mathematical Society, vol. 76, pp. 1–9, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, Tianjin, 1992, vol. I of Lecture Notes for Analysis, pp. 157–169, International Press, Cambridge, Mass, USA, 1994.
  3. R. El-Ashwah and S. Kanas, “Fekete-Szegö inequalities for quasi-subordination functions classes of complex order,” Kyungpook Mathematical Journal, vol. 55, no. 3, pp. 679–688, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  4. V. Ravichandran, Y. Polatoglu, M. Bolcal, and A. Sen, “Certain subclasses of starlike and convex functions of complex order,” Hacettepe Journal of Mathematics and Statistics, vol. 34, pp. 9–15, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. H. Mohd and M. Darus, “Fekete-Szegö problems for quasi-subordination classes,” Abstract and Applied Analysis, vol. 2012, Article ID 192956, 14 pages, 2012. View at Publisher · View at Google Scholar
  6. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “Coefficient estimates for bi-univalent Ma-MINda starlike and convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 344–351, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Bulut, “Coefficient estimates for a class of analytic and bi-univalent functions,” Novi Sad Journal of Mathematics, vol. 43, no. 2, pp. 59–65, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Çaglar, H. Orhan, and N. Yağmur, “Coefficient bounds for new subclasses of bi-univalent functions,” Filomat, vol. 27, no. 7, pp. 1165–1171, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. Deniz, “Certain subclasses of bi-univalent functions satisfying subordinate conditions,” Journal of Classical Analysis, vol. 2, no. 1, pp. 49–60, 2013. View at Google Scholar · View at MathSciNet
  11. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X.-F. Li and A.-P. Wang, “Two new subclasses of bi-univalent functions,” International Mathematical Forum, vol. 7, no. 29–32, pp. 1495–1504, 2012. View at Google Scholar · View at MathSciNet
  13. N. Magesh and J. Yamini, “Coefficient bounds for certain subclasses of bi-univalent functions,” International Mathematical Forum, vol. 8, no. 27, pp. 1337–1344, 2013. View at Google Scholar
  14. H. Orhan, N. Magesh, and V. K. Balaji, “Initial coefficient bounds for a general class of bi-univalent functions,” Filomat, vol. 29, no. 6, pp. 1259–1267, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Sokol, N. Magesh, and J. Yamini, “Coefficient estimates for bi-mocanu-convex functions of complex order,” General Mathematics Notes, vol. 25, no. 2, pp. 31–40, 2014. View at Google Scholar
  16. H. M. Srivastava, S. Bulut, M. Çaglar, N. Yagmur, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Google Scholar
  17. H. Tang, G.-T. Deng, and S.-H. Li, “Coefficient estimates for new subclasses of Ma-MINda bi-univalent functions,” Journal of Inequalities and Applications, vol. 2013, article 317, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. P. Goyal and R. Kumar, “Coefficient estimates and quasi-subordination properties associated with certain subclasses of analytic and bi-univalent functions,” Mathematica Slovaca, vol. 65, no. 3, pp. 533–544, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Peng and Q. Han, “On the coefficients of several classes of bi-univalent functions,” Acta Mathematica Scientia Series B, vol. 34, no. 1, pp. 228–240, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” Studia Universitatis Babeș-Bolyai Mathematica, vol. 31, no. 2, pp. 70–77, 1986. View at Google Scholar
  21. N. Magesh and V. K. Balaji, “Certain subclasses of bi-starlike and bi-convex functions of complex order,” Kyungpook Mathematical Journal, vol. 55, no. 3, pp. 705–714, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at MathSciNet
  23. S. P. Goyal, O. Singh, and R. Mukherjee, “Certain results on a subclass of analytic and bi-univalent functions associated with coefficient estimates and quasi-subordination,” Palestine Journal of Mathematics, vol. 5, no. 1, pp. 79–85, 2016. View at Google Scholar · View at MathSciNet